# SDR GAIA9931

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: GE186A
- Condition: Failed
- Location: Cargo Smoke Det
- Component: Pyrotector, 302842
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM YIP TO HUF, THE CARGO SMOKE LIGHT ILLUMINATED.  THE FLIGHT CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES. THERE WAS NO SMOKE OR SMELL INTHE COCKPIT OR THE CARGO COMPARTMENT.  LIGHT EXTINGUISHED 15 MINUTES LATER.  ALL TEST WERE GOOD.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND BURNED OUT SMOKE DETECTOR BEACON LIGHT BULB.  REPLACED BULB AND OPS CHECKED GOOD IAW KITTY HAWK CARGO CONVERSION MAINTENANCE MANUAL.  THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
